# SDR SWIA202306130023

- Difficulty date: May 16, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION ON PAX DOOR SURROUND ANGLE MID CAP (STGR 18L).     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED PAX DOOR SILL MID CAP ANGLE REF. CRJ 700 SRM 51-41-02-001-001-A01 AND DWG SH670-31810 REV. AE.
